MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ANTHOLOGY HO POR PL HA SZ 6; PRSTHSIS HIP SEMI-CNSTRNED CERAMIC/METAL CMNTD OR UNCMNTD

SMITH & NEPHEW, INC. ANTHOLOGY HO POR PL HA SZ 6; PRSTHSIS HIP SEMI-CNSTRNED CERAMIC/METAL CMNTD OR UNCMNTD
Catalog Number 71357106
Health Effect - Clinical Codes Injury (2348); No Code Available (3191)
Date of Event 09/01/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Dr removed a size 6 high offset anthology stem and replaced it with a size 8 high offset stem due to recurrent dislocation.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.Please see attached for the results of our investigation.

Brand Name
ANTHOLOGY HO POR PL HA SZ 6
Common Device Name
PRSTHSIS HIP SEMI-CNSTRNED CERAMIC/METAL CMNTD OR UNCMNTD
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6884605
Report Number1020279-2017-00767
Device Sequence Number760912
Product Code MRA
UDI-Device Identifier03596010559616
UDI-Public03596010559616
Combination Product (Y/N)N
PMA/510(K) Number
P030022
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71357106
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/04/2017
Supplement Date Received by Manufacturer09/04/2017
Initial Report FDA Received Date09/21/2017
Supplement Report FDA Received Date12/13/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;